Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having heartburn, pain and chest congestion. Suggestions?

what is going with me? i was on antibiotics and then i started getting heartburn (or what i think is heartburn). i havent been able to sleep for days. this is causing a lot of pain. it feels like i have vomit stuck in my chest . i having been vomting what tastes like stomach acid but it doesnt look like it. ive never had any problems before with my GI system. im a fairly healthy person.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, thank you for choosing HCM.
do you also have sour eructuations? does increase on lying down,?
any relation to food? loose motions, gases?
is there sweating, palpitations?
what did you have antibiotics for?
where is the pian? describe..

will need details to answer more accurately.

if answers are mostly 'yes', it is likely dyspepsia-acidity variants.
you will feel better with Over the counter omeprazole or lansoprazole once a day, and an antacid like gelusil MPS.
keep away from oily, spicy food.
keep head elevated on pillows while sleeping.
if not going away, pl. consult your physician to get evaluated. occasionally a cardiac pain may present like this. get an EKG also done.

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor